# SDR TRAX200701594

- Difficulty date: October 25, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MLG SKIN CORRODED AT FR 27 BL 0.  CORROSION REMOVED ON MLG SKIN AT FR 27 BL 0 IAW SRM 51-21-42 U/T PERFORMED IAW NTM NOM=0.063" MIN=0.060".  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR  IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42 MATERIAL THICKNESS: 0.063.  MATERIAL REMOVED: 0.003 WITHIN LIMITS AS PER SRM: 53-51-00 FIG 301.  SUPPLEMENTAL - SDR CLOSED 11/01/07.
